I have been having severe rashes & skin problems...I have been having severe rashes & skin problems for two months and have had 3 steroid shots from the dermatologist with little help. I have noticed certain foods seem to make it worse. All of this began soon after a 30 day round of diflucan I was prescribed for a skin condition on my face. Since then, my torso is covered with pink bumps and eczema. I am wondering if the diflucan set this in motion. Add comment Follow a Care Guide Be a Care Guide
- Hi I'm Gloria, have rash that is round dif places on body back stomach and legs. Itches off and on. How does the fungal med affect you . Did it irradiate the email@example.com
- I took diflucan on December 2017 with other drugs prescribed by Dr. Since then I'm having menstruation delay. Please what can I do because I can't conceive yet
- Hi I've been on a nightmare of a journey. It would take a book to explain my complexed and complicated journey with my health and the level of discomfort from symptoms and the hundreds of doctors I've consulted trying to find answers, treatment and help. Along the way one thing I've...
- My wife who is 60 took Diflukin for 16 days and ended up with Hyperthyroidism Had to rush her to ER with a heartbeat of over 160. Is the development of hyperthyroidism permanent? or will it resolve itself. She never had thiroid problems before taking Diflukin. Has anyone had this...
- I'm interested in hearing about the long term effect this had had on people.
Related support groups
- Support group for people who take Diflucan and have Histamine Level Increased (2 members)
- Support group for people who have Histamine Level Increased (14 members)
- Support group for people who take Diflucan (31 members)